# SDR SWAA2021091312211

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A132010
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB CORROSION ON CLIP. FOWARD SIDE OF BS727D; RBL6; WL144.5 ; / [01] REMOVED CLIP AT BS727D RBL 6 WL 144.5 IAW SRM 51-40-02 NO ALLOWABLE LIMITS FOR CRACK; CLIP IS REPAIRED BY REPLACEMENT IAW SRM 51-10-02; [02] FABRICATED ACB CLIP 146A1320-10 PER DWG 146A1323 PL. PRIMED PER FINISH CODE 17.07 OK TO PRIME; [03] VERIFIED CORRECTIVE ACTION STEP 2 PER DWG. VERIFIED OK TO PRIME.; [04] COMPLETED PRIME AND LOCATED DRILLED -10 CLIP FROM BAC1490-2815 7075T62 LOT #1455934-1 PER DWG 146A1320. TASK 2. DWG CORRECTION TO BE 146A1320; [05] VERIFIED PART MATERIAL; LOCATION; AND DRILL UP PER DWG 146A1320; [06] OK TO INSTALL NEW CLIP; [07] FABRICATED ACB CLIP 146A1320-10 PER DWG 146A1320 PL. APPLIED CHEMICAL CONVERSION COATING PER FINISH CODE 17.07 OK TO PRIME; [08] INSTALLED -10 CLIP PER DWG 146A7810 SHT 3 AND 4; [09] UPDATE MEASUREMENT; [10] VERIFIED INSTALLATION OF CLIP PER DWG 146A1320 AND SRM 51-40-02; [11] TASK COMPLETE; [12] VERIFIED MEASUREMENTS UPDATED.; [13] REMOVED CLIP AT BS727D RBL 6 WL 144.5 IAW SRM 51-40-02 NO ALLOWABLE LIMITS FOR CORROSION; CLIP IS REPAIRED BY REPLACEMENT IAW SRM 51-10-02; [14] EDITED ITEM 1 FROM CRACK TO CORROSION
